Journal of Genetics

, Volume 22, Issue 3, pp 359–372

Theoretical genetics of autopolyploids


  • J. B. S. Haldane
    • The John Innes Horticultural Institution

DOI: 10.1007/BF02984197

Cite this article as:
Haldane, J.B.S. Journ. of Gen. (1930) 22: 359. doi:10.1007/BF02984197


The gametic series to be expected from various types of heterozygous autopolyploids are given, and the effects of self-fertilisation and random mating on populations are considered.

Download to read the full article text

Copyright information

© Indian Academy of Sciences 1930